# SDR AALA20130429005

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 70,066 hours, 19,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE FLAP IS CRACKED AND DENTED ON LEADING EDGE 37 INCHES FROM INBOARD END.  ACCOMPLISHED HOT BOND REPAIR PER SRM 57-53-01-2R-1 AND SRM 51-70-04-OG.
